# SDR FDEA201205031720

- Difficulty date: May 3, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 64,249 hours, 14,465 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Misrepaired
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT WING ANTI-ICE DUCT CUTOUT SKIN MISREPAIRED.  CARRIED OUT REPAIR IAW SRM 57-40-01, FIG 201, REPAIR 10, REV 49. &  EO 1-5100-7-5001B, PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
